MAUDE Adverse Event Report: COOK IRELAND LTD SOLUS BILIARY STENT AND INTRODUCER SET; FGE CATHETER, BILIARY, DIAGNOSTIC

COOK IRELAND LTD SOLUS BILIARY STENT AND INTRODUCER SET; FGE CATHETER, BILIARY, DIAGNOSTIC
Model Number G25673
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending.A follow-up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
When physician push stent over the stenosis, he wanted to pull back the inner catheter.He found that he couldn't pull back he inner catheter, he used force to it and led the catheter broken.Finally, he changed to competitor's plastic stent, then it's okay.

Brand Name
SOLUS BILIARY STENT AND INTRODUCER SET
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o halloran road
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o halloran road
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key24672610
Report Number3001845648-2026-00093
Device Sequence Number10285509
Product Code FGE
UDI-Device Identifier10827002256733
UDI-Public(01)10827002256733(17)280324(10)C2280582
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K851962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG25673
Device Catalogue NumberZSS-10-7-RB
Device Lot NumberC2280582
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/24/2026
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexMale
Patient Weight75 KG